# SDR SWAA2015032337691

- Difficulty date: March 20, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 35,591 hours, 20,949 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WW UPPER WEB CRACKED AT BS 663, LBL 43.  REPAIRED WEB IAW EA.
